# SDR 07FDEA03070

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53989161200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FRAME 91 LOWER HIP FITTING RT, LOWER ATTACHMENT LUG REPAIR PERFORMED BY CORROSION REMOVAL AND INSTALLING BUSHING IAW EA 6-5319-112489 AND RAS/DAHAM/022566/2007 ISS D.
